A Caltech Library Service

Robust Adaptive Structural Control

Yang, Chi-Ming and Beck, James L. (1995) Robust Adaptive Structural Control. In: Proceedings 10th Engineering Mechanics Conference. American Society of Civil Engineers , New York, NY, pp. 899-902. ISBN 0784400830.

[img] PDF - Published Version
Restricted to Caltech community only
See Usage Policy.


Use this Persistent URL to link to this item:


A new robust adaptive structural control design methodology is developed and presented which treats modeling uncertainties and limitations of control devices. Furthermore, no restriction is imposed on the structural models and the nature of the control devices so that the proposed method is very general. A simple linear single degree-of-freedom numerical example is presented to illustrate this approach.

Item Type:Book Section
Record Number:CaltechAUTHORS:20120926-103251574
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:34434
Deposited By: Carmen Nemer-Sirois
Deposited On:31 Oct 2012 17:22
Last Modified:03 Oct 2019 04:19

Repository Staff Only: item control page